# SDR SWIA202264095

- Difficulty date: January 30, 2022
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 41,016 hours, 36,959 cycles
- Engine: Ge CF343B1
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: Failed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: NDT ENG MOUNT SHAFT - ENGINE MOUNT THRUST SHAFT DUE NDT INSPECTION. REMOVE AND REPLACE ENGINE THRUST MOUNT SHAFT IN REFERENCE TO AMM 71-00-00 AND 71-430-603 AND 71-440-603. SEND TO VENDOR FOR COMPLIANCE OF NDT (MRB 71-21-104), PART NUMBER: 601-37020-7 - SHAFT, THRUST, SERIAL NUMBER: CLA0789, POSITION: RIGHT   (FILED-CLOSED)   REMOVED AND REPLACED THE RH ENGINE AFT THRUST SHAFT IN REFERENCE TO AMM: 71-00-00 AND CARD MIP TASK CARD 71-900-1000-SKY. / TORQUE WRENCH INFO:  / S/N: DQF28192 DUE: 9/2022 / S/N: MD 45343 DUE: 1/2023
